# SDR MWEA011139

- Difficulty date: August 30, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 44,753 hours, 15,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 593666713
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP LIGHT CORROSION ON LONGERON 30 JUST FORWARD OF STATION 1271. FABRICATED AND INSTALLED LONGERON SECTION AND REPAIR SPLICE.
